# SDR HYIA20160912129

- Difficulty date: September 6, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N2651S
- Make and model: Cessna 402C
- Aircraft serial: 402C0342
- Aircraft time: 21,303 hours
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Damaged
- Location: Nr 5 Cylinder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER REMOVED DUE TO LOW COMPRESSION AT INSPECTION; EXHAUST VALVE DISPLAYS EVIDENCE OF HEAT DAMAGE, AS WELL AS FAULTY PISTON RINGS.
